# SDR IPXA2023070500899

- Difficulty date: June 18, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT-GIVING OK TO CLOSE FLOOR PANEL MAIN CARGO COMPARTMENT, FOUND (01 EA) POSSIBLE CRACK  AND SPOTS WITH CORROSION AT FR 1320 BL O TO RBL 45. NO DOT. ACCOMPLISH REPAIR PER EO-87445-REQ1 AND EA 757-5360-27-A3270. REVIEWED.
